×

Found 668 Documents (Results 1–100)

100
MathJax

Attractors for semigroups and evolution equations. With an introduction by Gregory A. Seregin, Varga K. Kalantarov and Sergey V. Zelik. Reprint of the 1991 edition with a new introduction. (English) Zbl 07516541

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922982-1/pbk; 978-1-00-922981-4/ebook). xxviii, 68 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis for a nonlinear viscoelastic problem with infinite history under a wider class of relaxation functions. (English) Zbl 1484.35042

PDF BibTeX XML Cite
Full Text: Link

Nonlinear Dirac equation. Spectral stability of solitary waves. (English) Zbl 1442.35001

Mathematical Surveys and Monographs 244. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4395-5/hbk; 978-1-4704-5422-7/ebook). vi, 297 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of solutions in the problem about small motions of a compressible Maxwell fluid. (English. Russian original) Zbl 1433.35310

Differ. Equ. 55, No. 9, 1150-1163 (2019); translation from Differ. Uravn. 55, No. 9, 1195-1208 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software